# SDR DXTA2014030305670

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 9,774 hours, 7,714 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Dirty
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE IS A STRONG ODOR OF JET FUEL IN AFT ACCESSORY COMPARTMENT.  A DRIP IS VISIBLE AT THE BOTTOM OF APU CONTAINER.  OPENED PANEL 322AT INSPECTED & CLEANED APU BAY, FOUND NO DEFECTS, CLEANED DRAIN LINES IN MX BAY.  RAN ACFT APU FOR SEVERAL MINUTES, INSPECTED & FOUND NO FUEL LEAKS.  RE-INSTALLED PREVIOUSLY REMOVED PANEL 322AT, AT THIS TIME THERE ARE NO DEFECTS NOTED.  WORK ACCOMPLISHED IAW MM 49-10-00.
